Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 33, Number 4

All articles in this issue are freely accessible.

A mathematical interpretation of limited diffusion processes
T. Kaneko.
Quart. Appl. Math. 33 (1976), 311-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99660
Uniform asymptotic approximations to the solutions of the Dunn-Lin equations
B. S. Ng.
Quart. Appl. Math. 33 (1976), 319-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 450719
Wave phenomena in inhomogeneous media
Paul Filippi.
Quart. Appl. Math. 33 (1976), 337-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 458305
A two-dimensional analogue to the method of bisections for solving nonlinear equations
Charles Harvey and Frank Stenger.
Quart. Appl. Math. 33 (1976), 351-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 455361
A transformation property of the Boltzmann equation
C. C. Wang.
Quart. Appl. Math. 33 (1976), 369-375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 478878
The approximation of solutions to initial boundary value problems for parabolic equations in one space variable
David Colton.
Quart. Appl. Math. 33 (1976), 377-386
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 454348
Comparison theorems for gravity waves in basins of variable depth
Chia Shun Yih.
Quart. Appl. Math. 33 (1976), 387-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449167
Atmospheric penetration of exhaust plumes under rarefied flow conditions
Howard R. Baum and Apostolos E. Germeles.
Quart. Appl. Math. 33 (1976), 395-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99659
On the linear capillary gravity wave problem
J. C. Murray.
Quart. Appl. Math. 33 (1976), 417-421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 449158
Application of Khas’minskii’s limit theorem to the buckling problem of a column with random initial deflections
B. P. Videc and J. Lyell Sanders Jr..
Quart. Appl. Math. 33 (1976), 422-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99658
Concentration-dependent diffusion III. An approximate solution
L. F. Shampine.
Quart. Appl. Math. 33 (1976), 429-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99657

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website